Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
smckay2

They're everywhere!

Recommended Posts

For the past 2 days my skin has been erupting in tons of tiny little zits, which are the biggest pain in the ass! I don't know what to do, because I have been using very minimal cleasers for my skin for a while now, and it seemed to be working; then this happened. and I feel like if i try to put something on them, like benzoyl p. or something, it's just going to make it worse. and there's so many of them they're virtually impossible to pop. it's so bad i don't want to leave the house so i've actually skipped class because of it. WHAT THE HELL!?!

Does anyone have any advice??

I mean you would think I would know what to do being that i've had acne for like 5 years now, but honestly i'm stumped. They just won't go away this time; they only get worse.

I have an idea of what might be causing this, but not quite sure. I was on Solodyn for about 2 weeks, then ran out. I never went to get more from the pharmacy because my mom never sent me the money for it (100 bucks for 1 refill RIDICULOUS!). My derm also put me on Nicomide, which i just started taking about 5 days ago, and this is when it started to go downhill. I started getting breakouts everywhere, from my chest to my arms, which i have never had before in my life.

So i guess my question is would going off Solodyn (which is an antibiotic) then going to Nicomide (which is a vitamin supplement) do this to my skin? I know it's pretty complicated, but if anyone knows anything at all about any of this, i would highly appreciate any advice.

Thanks!

Share this post


Link to post
Share on other sites

maybe you had a sensitive reaction to something you ate

what is your diet like

and leave BP alone unless you want to be left with skin filled with redmarks and unable to heal

Share this post


Link to post
Share on other sites

Well I don't eat meat, but because I'm in college and live on college food, i tend to eat a LOT of junk (i.e. chips, chips, and more chips; although i have stopped drinking pop). but the thing is i've been eating junk for a while now, and now all of a sudden i break out like mad.

I'm kinda thinking it has to do with the meds i'm taking because it has only gotten bad since i started taking them. I'm def. not going to put any BP on, well cuz i threw it all away last month, along with every other kind of cleanser or alcohol based product. So i guess i'm just gonna continue on my regime and hope for the best.

If anyone does have experience with either Solodyn or Nicomide, i'd like to hear how it went for you! or any other suggestions you might have is always appreciated thanks!

Share this post


Link to post
Share on other sites
maybe you had a sensitive reaction to something you ate

what is your diet like

and leave BP alone unless you want to be left with skin filled with redmarks and unable to heal

Share this post


Link to post
Share on other sites

Well i'm actually starting to reconisider going back to BP, cuz it's been about 4 days and my skin isn't getting any better. Right now all i'm doing is washing it twice a day with a free & clear wash. Anyone know what i should do? should i start using BP or just continue what i've been doing? HELP!!!

Share this post


Link to post
Share on other sites

you might want to give it a little more time off the BP, just to see if thats how its always going to be.

but when i went off the BP, same thing happened. my face literally exploded into breakouts, and i had zits all over. went back on BP, and a week later, i was back to where i had started last time i tried hte BP. and then three weeks after that, i was back to being fine.

Share this post


Link to post
Share on other sites

Could it be milia?

Milia can be caused by:

- Heavy Skin Care Products: The most common reason for milia is applying to your skin heavy skin care products not suited for your skin type or poor quality product.

They may prevent the sloughing of dead epidermal skin cells. I find that many moisturisers with sunscreens or heavy sunscreens are culprits to this problem. The eyelids are very thin and more likely to experience problems with milia due to cosmetics. Re-evaluate your eye cream, make-up and eyelid make-up remover if you are finding this to be a concern.

- Sun Exposure: Due to sun exposure skin forms a thicker epidermis and thicker skin makes for more road blocks in the pathway to exfoliation. This is where peels (glycolic,pumpkin, bha or other) really make a difference! This is another reason why I do recommend to use aha creams after the summer months!

- Or maybe you just have the type of skin which has the inability to exfoliate itself properly!

http://ezinearticles.com/?What-is-Milia---...ne&id=33473

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×